# SDR 06FDEA0108

- Difficulty date: January 9, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 492-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492- BS 500, RBL 15, WL 150, STR 27R GRAVEL DAMAGE COMMON TO BELLY SKIN BS 492 TO BS 500, STR 27R.  *S/D*  REPAIRED DAMAGE ON SKIN BS 492 - BS 500 RBL 15 WL 150 STR 27R IAW SRM 53-30-3.
